# SDR SWIA201642127

- Difficulty date: April 19, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 31,399 hours, 26,095 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR TRANSVERSE FLOORBEAM AT FS 559 FROM RBL 32 TO RBL 43.  BLENDED CORROSION RT TRANSVERSE FLOORBEAM, STRAP AT FS 559 FROM RBL 36-RBL 43 IAW SRM AND REO.
